I can empathize with that. Does it feel like someone set something on fire in the middle of your rib cage? I had to take an anti-inflammatory a few months ago for a TMJ flare up and I had the worst gall bladder/pancreas attack to date from it. The pain from my gallbladder usually comes in waves and I have little breaks in between the gut wrenching pain, however, that anti-inflammatory medicine caused the pain to be all day and all night. It started on a Saturday and lasted until Monday morning when it just quit hurting on its own. I almost just went to the hospital because I was having to do all I could not to throw up. I hate hospitals though and just decided to tough it out. I would not recommend others do that. I was being silly. The gallbladder tends to get out of whack for some people when they get into their late 20s on into their 40s. Fatty foods, alcohol, or genetics can be the culprit. I inherited my gall problems (fatty foods may have played a little part).
To relieve the pain sit and bend at the waist like you are sitting in a chair and about to tie your shoes. Don't try to sit straight up or lay flat because it will make it worse. The fetal position is one of the few comfortable sleeping positions for me when this happens. Heating pads really help me. Oddly enough, milk sometimes gives me a little bit of a break from the waves of burning pain. My attacks last anywhere from a couple of hours to a couple of days. There is little relief other than what I have mentioned above that will help, outside of narcotic pain meds. Loratab works very well for this. Whatever you do, DON'T take an NSAID pain reliever like ibuprofen or Aleve.
This use to happen to me before I had gall bladder surgery.I would take loratab that I was given for back pain or if I didn't have them I would take 2 tylenol.Everyone said you don't take pain relievers like that for a stomachache but I did and it helped me.
Gallbladder issues will cause stomach pain, but significant symptoms include vomiting that looks like coffee grounds as well as black, tarry stools. The burning sensation could also indicate an ulcer. If that is the case, antiinflammatories are not the answer. In any case, always be sure to eat something when taking Advil, Motrin, Ibuprofen. It will cause erosion of the lining of the stomach of taken on an empty stomach. If you have an ulcer, you need calcium and could use the pink peptobismol for relief of the burning sensaiton.
Gall bladder disorder will often be felt in the upper back. Acid-reflux could be the problem. If you can find an herb shop and make some tea fro slippery Elm powder, it may help. Take it three times a day. It heals. Aloe Vera may help.
Try to balance acid in the stomach with diet. No cheese at night. Zucchini, celery, green beans steamed and puréed is cooling and healing. Just some thoughts. Stay away from pizza and acidic foods. Drink hot water with lemon.